# SDR DXTA200808053216

- Difficulty date: August 5, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 1,936 hours, 1,279 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR COMING FROM AIR VENTS.  CLEANED WATER SEPARATOR COALESER SOCK IAW MM 21-21-00.  OPS CHECK GOOD LEAK CHECK GOOD.
